MAUDE Adverse Event Report: ARTHREX, INC. CORKSCREW FT, BC, SUTURETAPE, 4.75M; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. CORKSCREW FT, BC, SUTURETAPE, 4.75M; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number CORKSCREW FT, BC, SUTURETAPE, 4.75M
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a rotator cuff surgery after drilling with the needle both used anchors broke off.No debris or fragments remained inside the patient and every fragment was retrieved out of the patient.There was no harm for patient, operator or third party reported.The surgery was finished successfully.It was not necessary to switch the surgical technique or do a second surgery.12-jan-2022 update: further information were provided that the first broken anchor was retrieved out of the patient and a part of the second implant which broke remained inside the patient.
 
Additional Manufacturer Narrative
Complaint confirmed, fragments of the ar-1927bct-475-1 anchor were returned.No measurements could be verified due to the condition of the fragments.The cause of the event is undetermined, however likely causes include improper bone prep; misaligned insertion; prying/leveraging the device during insertion.

Brand Name
CORKSCREW FT, BC, SUTURETAPE, 4.75M
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13394032
Report Number1220246-2022-04344
Device Sequence Number17299025
Product Code MAI
UDI-Device Identifier00888867237865
UDI-Public00888867237865
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173788
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 03/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberCORKSCREW FT, BC, SUTURETAPE, 4.75M
Device Catalogue NumberAR-1927BCT-475-1
Device Lot Number11956609
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2022
Supplement Date Received by Manufacturer01/11/2022
Initial Report FDA Received Date01/31/2022
Supplement Report FDA Received Date03/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown